A universal smoothing of four-space
Michael H. Freedman and Laurence R. Taylor
Source: J. Differential Geom. Volume 24, Number 1 (1986), 69-78.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 A. J. Casson, Three lectures on new infinite constructions in -dimensional manifolds (Notes by L. Guillou), Orsay Lecture Notes, 1980.
 R. Edwards, private communication.
 M. H. Freedman, A fake [math], Ann. of Math. 110 (1979) 177-201.
 M. H. Freedman, A fake [math], The topology of four-dimensional manifolds, J. Differential Geometry 17 (1982) 357-453.
 M. H. Freedman, A fake [math], The disk theorem for four-dimensional manifolds, Proc. Intemat. Congr. Math., Warsaw, Poland, 1983, 647-663.
 R. Gompf, Three exotic R4's and other anomalies, J. Differential Geometry 18 (1983) 317-328.
 M. Freedman and R. Kirby, A geometric proof of Rochlin's theorem, Proc. Sympos. Pure Math. Vol. 80, Amer. Math. So, 1977, 195-207.
Zentralblatt MATH: 0392.57018
 R. Gompf and S. Singh, On Freedman's reimbedding theorems, Amer. Math. Soc. Conf. Proc, Duram, NH, 1982.
 R. Lashof and L. Taylor, Smoothing theory and Freedman's work on four manifolds, Algebraic Topology, Lecture Notes in Math., Vol. 1051, Springer, Berlin, 1982, 271-292.
 F. Quinn, Ends of maps, III; dimensions 4 and 5, J. Differential Geometry 18 (1982) 503-521.
 C. T. C. Wall, On simply-connected 4-manifolds, J. London Math. Soc. 39 (1964) 141-149.